MathSciNet Relay Station
MathSciNet bibliographic data
MR1857555 (2002g:11125) 11L07
Cochrane, Todd; Zheng, Zhiyong Upper bounds on a two-term exponential sum. Sci. China Ser. A 44 (2001), no. 8, 1003–1015.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement